# SDR CALA2022081902121

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N501555
- Condition: Corroded
- Location: Sta 720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN FLOORBEAM STA 720 RBL24 UPPER SURFACE CORRODED.  TRANSCRIBED FROM HAECO GSO NRC# 9282606 REMOVED CORROSION ON FLOORBEAM AT STA 720 PER B757-200 SRM 51-1 HAECO GSO MECH V934114 INSP QC470 0-02. ORIGINAL MATERIAL THICKNESS .125, MATERIAL REMOVED .035, M ATERIAL REMAINING .090 IS OUT OF LIMITS PER B757-200 SRM 53-00-5 1-1A-1. PERFORMED REPAIR OF FLOORBEAM PER UAL ECRA 5335-01119.
